MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI TROCH FIXATION NAIL SCREW/105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI TROCH FIXATION NAIL SCREW/105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.032.105S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: (b)(4).Device is not expected to be returned for manufacturer review/investigation.(b)(4).Product was not returned.Device history records review could not be completed without lot number.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent hardware removal due to infection of the hip.During the removal, the titanium trochanteric fixation nail screw, titanium cannulated trochanteric fixation nail, and titanium locking screw with t25 stardrive were removed.Procedure outcome and patient status are unknown.This report is for one (1) titanium trochanteric fixation nail screw.This is report 1 of 3 for (b)(4).

Brand Name
11.0MM TI TROCH FIXATION NAIL SCREW/105MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8232420
Report Number2939274-2019-55761
Device Sequence Number950638
Product Code HSB
UDI-Device Identifier10886982094865
UDI-Public(01)10886982094865
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K092646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.032.105S
Device Catalogue Number04.032.105S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight62